Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 13, NWS Duluth, MN

June 5, 2016Bayfield County, Douglas County, Wisconsin

NWS Duluth, MN issued this severe thunderstorm warning at Jun 5, 2016, 1:28 PM CDT for Bayfield County, Douglas County, Wisconsin. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 5, 2016, 1:28 PM CDT (18:28 UTC)
Expired
Jun 5, 2016, 2:00 PM CDT
In force
32 min
Issued by
NWS Duluth, MN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bayfield County, WI, Douglas County, WI

The radar

The Duluth radar (KDLH), 74 km from the middle of the area, began a volume at 18:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 5, 1:35 PM CDTTSTM WND GST 60Blueberry, WI8 INCH DIAMETER TREE BLOWN DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 6.5 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2016-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2016-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1036 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

369 
WUUS53 KDLH 051828
SVRDLH
WIC007-031-051900-
/O.NEW.KDLH.SV.W.0013.160605T1828Z-160605T1900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DULUTH MN
128 PM CDT SUN JUN 5 2016

THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN BAYFIELD COUNTY IN NORTHWESTERN WISCONSIN...
  EASTERN DOUGLAS COUNTY IN NORTHWESTERN WISCONSIN...

* UNTIL 200 PM CDT

* AT 128 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR MAPLE TO NEAR HAWTHORNE TO NEAR SOUTH RANGE...
  MOVING SOUTHEAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  HAWTHORNE...LAKE NEBAGAMON...BARNES...MAPLE...BRULE... POPLAR...
  SOLON SPRINGS...DRUMMOND...GORDON... BENNETT...
  MIDDLE EAU CLAIRE LAKE...WENTWORTH...
  UPPER EAU CLAIRE LAKE AND BLUEBERRY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF ON ONE OF THE MANY AREA LAKES...GET AWAY FROM THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW! DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 4631 9109 4618 9142 4621 9179 4656 9202
      4666 9165
TIME...MOT...LOC 1827Z 320DEG 42KT 4659 9164 4649 9179 4652 9201 

HAIL...0.75IN
WIND...60MPH
 
$$

HUYCK
2 follow-up statements
686 
WWUS53 KDLH 051842
SVSDLH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
142 PM CDT SUN JUN 5 2016

WIC007-031-051900-
/O.CON.KDLH.SV.W.0013.000000T0000Z-160605T1900Z/
BAYFIELD WI-DOUGLAS WI-
142 PM CDT SUN JUN 5 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR SOUTHWESTERN BAYFIELD AND EAST CENTRAL DOUGLAS COUNTIES...

AT 142 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR BARNES TO NEAR SOLON SPRINGS...MOVING SOUTHEAST AT
50 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BARNES...DRUMMOND...MIDDLE EAU CLAIRE LAKE AND UPPER EAU CLAIRE LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF ON ONE OF THE MANY AREA LAKES...GET AWAY FROM THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW!  DO NOT
BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 4619 9160 4635 9178 4654 9146 4631 9109
      4618 9142
TIME...MOT...LOC 1842Z 306DEG 43KT 4649 9150 4635 9171 

HAIL...1.00IN
WIND...60MPH
 
$$

HUYCK
533 
WWUS53 KDLH 051900
SVSDLH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
200 PM CDT SUN JUN 5 2016

WIC007-031-051910-
/O.EXP.KDLH.SV.W.0013.000000T0000Z-160605T1900Z/
BAYFIELD WI-DOUGLAS WI-
200 PM CDT SUN JUN 5 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BAYFIELD AND EAST
CENTRAL DOUGLAS COUNTIES HAS EXPIRED...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL
AND GUSTY WINDS ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 4619 9160 4635 9178 4654 9146 4631 9109
      4618 9142
TIME...MOT...LOC 1856Z 320DEG 42KT 4649 9150 4635 9171 

$$

HUYCK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 10:13 AM CDT, 3 hours 15 minutes earlier.

Area forecast discussion, Jun 5, 10:13 AM CDT, 3 hours 15 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Duluth MN
1013 AM CDT SUN JUN 5 2016

.UPDATE...
Issued at 1013 AM CDT Sun Jun 5 2016

The forecast was updated through tonight, mainly focusing on the
winds and pcpn chances through this evening. The latest rap, nam,
and gfs soundings have widespread 20 to 30 mph within the mixing
layer for this afternoon through this evening, so felt confident
in the need to increase the sustained and wind gust speeds for
today. The strongest winds will likely be within a corridor from
the Brainerd Lakes to Pine City areas of northeast Minnesota this
afternoon, where gusts could approach 30 mph.

Still expecting scattered showers and isolated/scattered
thunderstorms this afternoon through this evening. Increased the
pcpn chances though to have some periods of likely/numerous
showers during the middle to late afternoon, including for the
Twin Ports and northwest Wisconsin.

&&

.SHORT TERM...(Today through Monday)
Issued at 331 AM CDT Sun Jun 5 2016

The weather pattern will be changing as the earlier stacked low is
moving eastward. The early morning weather map features the
longwave trough extending from central Manitoba through Lake
Superior and all the way down to TX. The surface low was over
Lake Huron while high pressure was over the High Plains to the TX
Panhandle. with the low moving off...the extensive cloudiness has
dissipated over the northland so we will see more sun today. But
more clouds will develop quickly after sunrise with very steep
lapse rates with a 500 mb cold pool at -16 to -20C. The effects of
this combined with a strong short wave rotating through the upper
trough will set off afternoon showers and thunderstorms in a
weakly unstable airmass. As these will be somewhat diurnally
driven expect a decrease in the evening...but with the series of
shortwaves moving through the upper flow there will continue to be
a chance of showers through Monday.

Winds will increase today with BUFR soundings indicating a deep
mixed layer with dry adiabatic lapse rates with over 25 knots
available to mix down...with the highest over the southwest corner
of the forecast area. BUFR sounding at KBRD shows a mixing height
of 6500 feet or 750 mb where winds will be 28 kts and these could
mix down to the sfc.

.LONG TERM...(Monday night through Saturday)
Issued at 331 AM CDT Sun Jun 5 2016

Concern for long term is chances for precipitation is low
relative humidity values on Tuesday...chance for precip Thursday
through Sunday.

A ridge of high pressure will bring in much drier air to the
forecast region on Tuesday.  The soundings indicate there will be a
deep mixed layer up to near 700 mb.  Mixing down this down to the
surface along with the higher winds will push relative humidity
values into the 22-28 percent range across most of the area.  These
conditions may cause some fire weather concerns on Tuesday.

The ridge moves east Tuesday night and Wednesday which will cause a
southerly flow to develop along with warmer temperatures. A
shortwave will move through the upper level ridge and travel across
the region Thursday and Friday brining a possibility of showers and
scattered thunderstorms for Thursday and friday.  An area of low
pressure will develop in the northern plains Friday night and slowly
move east over the weekend.  This will pull in more moisture across
the region Saturday and Sunday bringing a good possibility of
showers and thunderstorms for the weekend.

&&

.AVIATION...(For the 12Z TAFS through 12Z Monday morning)
Issued at 631 AM CDT Sun Jun 5 2016

fog and low ceilings are causing lifr-ifr conditions at DLH/HIB
and HYR taf sites at issuance time. These conditions should
improve to vfr by 14z as the winds increase. The BRD/INL sites are
mvfr and should also increase to VFR by 14z. The winds will
increase to nw 10-15 mph with gusts to 20-25 mph by late morning
at all taf sites and continuing into the evening. There will be a
possibility of showers and thunderstorms beginning midday and
extending into the evening hours. The winds will decrease late
evening but there will still be a possibility of a shower or
thunderstorm. VFR conditions should dominate the TAF sites tonight
with MVFR conditions in fog possible after midnight.

&&

.PRELIMINARY POINT TEMPS/POPS...
DLH  70  50  63  43 /  70  30  40  10
INL  70  50  60  42 /  60  50  40  10
BRD  76  53  65  46 /  10  10  20  10
HYR  73  51  63  45 /  70  40  50  20
ASX  70  51  63  45 /  70  30  50  20

&&

.DLH Watches/Warnings/Advisories...
WI...None.
MN...None.
LS...None.
&&

UPDATE...Grochocinski
SHORT TERM...CLC
LONG TERM...Stewart
AVIATION...Stewart
Hazardous weather outlook, Jun 5, 8:30 AM CDT, 4 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE DULUTH MN
830 AM CDT SUN JUN 5 2016

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-061200-
KOOCHICHING-NORTH ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTH ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/NORTH SHORE-
SOUTHERN COOK/NORTH SHORE-NORTH CASS-SOUTH ITASCA-SOUTH CASS-
CROW WING-NORTHERN AITKIN-SOUTH AITKIN-CARLTON/SOUTH ST. LOUIS-
PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-BURNETT-WASHBURN-SAWYER-PRICE-
830 AM CDT SUN JUN 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MINNESOTA AND NORTHWEST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO THIS
EVENING. THERE IS A SMALL POSSIBILITY A FEW OF THE STORMS MAY
PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING...LARGE HAIL...AND
BRIEF DAMAGING WIND GUSTS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN MONDAY AND THERE IS
A CHANCE OF THUNDERSTORMS THURSDAY THROUGH SUNDAY. AT THIS TIME
SEVERE WEATHER IS NOT ANTICIPATED...HOWEVER SOME OF THE STORMS
MONDAY COULD PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING...SMALL
HAIL...AND BRIEF GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTERS MAY BE NEEDED THIS AFTERNOON INTO THIS EVENING.

LSZ121-140>148-061200-
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
830 AM CDT SUN JUN 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE
WATERS OF WESTERN LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

THERE WILL BE SCATTERED THUNDERSTORMS THIS AFTERNOON. WHILE THEY
ARE NOT EXPECTED TO BE SEVERE...THEY COULD PRODUCE FREQUENT CLOUD
TO WATER LIGHTNING...SMALL HAIL...AND WIND GUSTS TO 30 KTS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN MONDAY AND THERE IS
A CHANCE OF THUNDERSTORMS THURSDAY THROUGH SUNDAY. SEVERE WEATHER
IS NOT ANTICIPATED AT THIS TIME...HOWEVER SOME OF THE STORMS MAY
PRODUCE FREQUENT CLOUD TO WATER LIGHTNING...SMALL HAIL...AND WIND
GUSTS TO 30 KTS.

CLC/HUYCK

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS:
HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)

In the hours before

Local storm report, Jun 5, 12:54 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
1254 PM CDT SUN JUN 05 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1252 PM     HAIL             5 NW DULUTH             46.83N 92.19W
06/05/2016  M0.75 INCH       ST. LOUIS          MN   OFFICIAL NWS OBS

            AT THIS TIME PEAK WIND AT KDLH OF 48MPH

&&

GRANING
Local storm report, Jun 5, 1:06 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
106 PM CDT SUN JUN 05 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0104 PM     HAIL             1 E DULUTH              46.78N 92.10W
06/05/2016  M0.25 INCH       ST. LOUIS          MN   NWS EMPLOYEE

            CANNAL PARK. WINDS ESTIMATED AROUND 45 MPH. HAIL LASTED
            FOR 3 MIN

&&

GRANING
Special weather statement, Jun 5, 1:08 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
108 PM CDT SUN JUN 5 2016

WIZ001-002-051845-
DOUGLAS-BAYFIELD-
108 PM CDT SUN JUN 5 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN BAYFIELD AND
NORTHEASTERN DOUGLAS COUNTIES...

AT 108 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 11 MILES NORTH OF HERBSTER TO 10 MILES NORTHWEST OF PORT WING
TO NEAR FRENCH RIVER...AND MOVING SOUTHEAST AT 30 MPH.

WIND GUSTS UP TO 45 MPH...PENNY SIZE HAIL...HEAVY DOWNPOURS...AND
FREQUENT CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
PORT WING...HERBSTER...CORNUCOPIA...CLOVERLAND AND MOUTH OF BRULE.

SEEK SHELTER INSIDE A STURDY BUILDING AND AWAY FROM WINDOWS UNTIL
THESE STORMS PASS.

IF YOU ARE ON OR NEAR ONE OF THE MANY AREA LAKES...GET OFF OF THE
WATER IMMEDIATELY AND SEEK SHELTER ON SHORE INSIDE A STURDY BUILDING.

THESE STORMS MAY INTENSIFY...MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4663 9137 4669 9178 4673 9181 4679 9163
      4681 9147 4687 9128 4692 9121 4692 9109
      4696 9109 4699 9103 4689 9085
TIME...MOT...LOC 1807Z 323DEG 28KT 4701 9124 4684 9159 4687 9179

HUYCK
Special weather statement, Jun 5, 1:11 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
111 PM CDT SUN JUN 5 2016

MNZ019-037-051845-
CARLTON/SOUTH ST. LOUIS-CENTRAL ST. LOUIS-
111 PM CDT SUN JUN 5 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ST. LOUIS COUNTY...

AT 111 PM CDT...A STRONG THUNDERSTORM WAS NEAR CHERRY...OR 11 MILES
EAST OF HIBBING...MOVING SOUTHEAST AT 40 MPH.

WIND GUSTS UP TO 40 MPH...SMALL HAIL...AND OCCASIONAL CLOUD TO
GROUND LIGHTNING CAN BE EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
  COTTON AND MEADOWLANDS AROUND 135 PM CDT.
  CANYON AROUND 145 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE PROSIT...SHAW...MURPHY
LAKE...KELSEY...ZIM...NICHOLS LAKE...PAYNE...ALBORN AND LITTLE SWAN.

SEEK SHELTER INSIDE A STURDY BUILDING AND AWAY FROM WINDOWS UNTIL
THIS STORM PASSES.

IF YOU ARE ON OR NEAR ONE OF THE MANY AREA LAKES...GET OFF OF THE
WATER IMMEDIATELY AND SEEK SHELTER ON SHORE INSIDE A STURDY BUILDING.

LAT...LON 4738 9288 4744 9265 4707 9224 4691 9265
TIME...MOT...LOC 1811Z 330DEG 34KT 4734 9272

G2
Special weather statement, Jun 5, 1:14 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
114 PM CDT SUN JUN 5 2016

MNZ012-021-051845-
NORTHERN COOK/NORTHERN LAKE-SOUTHERN COOK/NORTH SHORE-
114 PM CDT SUN JUN 5 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN LAKE AND
COOK COUNTIES...

AT 114 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
13 MILES EAST OF GUNFLINT LAKE TO NEAR EAGLE MOUNTAIN TO BOUNDARY
WATERS CANOE AREA WILDERNESS TO 8 MILES EAST OF SNOWBANK LAKE...AND
MOVING SOUTHEAST AT 35 MPH.

WIND GUSTS UP TO 40 MPH AND OCCASIONAL CLOUD TO GROUND LIGHTNING CAN
BE EXPECTED WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
  EAGLE MOUNTAIN AROUND 120 PM CDT.
  GRAND MARAIS AND LUTSEN AROUND 145 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE TOM LAKE...BEARSKIN
LAKE...TAIL LAKE...POPLAR LAKE...SAWBILL LAKE...DEVIL TRACK LAKE...DANIELS
LAKE...CASCADE LAKE...ALICE LAKE AND CASCADE RIVER STATE PARK.

SEEK SHELTER INSIDE A STURDY BUILDING AND AWAY FROM WINDOWS UNTIL
THESE STORMS PASS.

IF YOU ARE ON OR NEAR ONE OF THE MANY AREA LAKES...GET OFF OF THE
WATER IMMEDIATELY AND SEEK SHELTER ON SHORE INSIDE A STURDY BUILDING.

LAT...LON 4783 8989 4779 8997 4767 9050 4757 9075
      4761 9092 4801 9139 4796 9101 4798 9076
      4810 9053 4811 9046 4809 9037 4810 9025
      4787 8975
TIME...MOT...LOC 1814Z 311DEG 28KT 4808 9041 4789 9068 4784 9096 4794
9125

G2
Local storm report, Jun 5, 1:28 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
128 PM CDT SUN JUN 05 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1252 PM     TSTM WND GST     5 NW DULUTH             46.83N 92.19W
06/05/2016  M48.00 MPH       ST. LOUIS          MN   OFFICIAL NWS OBS

0112 PM     TSTM WND GST     2 SE DULUTH             46.76N 92.09W
06/05/2016  M48.00 MPH       ST. LOUIS          MN   AWOS

            SKY HARBOR AIRPORT KDYT

&&

GRANING

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 12:30 PM CDTSevere Thunderstorm WarningDLHDouglas30 min
Jun 5, 12:55 PM CDTSevere Thunderstorm WarningDLHBayfield, Douglas35 min
Jun 5, 1:08 PM CDTSpecial Weather StatementDLHBayfield37 min
Jun 5, 1:33 PM CDTSpecial Weather StatementDLHAshland, Bayfield42 min
Jun 5, 1:45 PM CDTSpecial Weather StatementDLHWashburn45 min
Jun 5, 1:59 PM CDTSpecial Weather StatementDLHSawyer46 min
Jun 5, 2:18 PM CDTSpecial Weather StatementDLHDouglas12 min
Jun 5, 2:25 PM CDTSevere Thunderstorm WarningDLHDouglas35 min
Jun 5, 2:29 PM CDTSevere Thunderstorm WarningDLHSawyer31 min
Jun 5, 3:00 PM CDTSpecial Weather StatementDLHIron, Price60 min
Jun 5, 4:03 PM CDTSpecial Weather StatementDLHDouglas27 min
Jun 5, 4:56 PM CDTSpecial Weather StatementDLHBayfield34 min
Jun 5, 5:01 PM CDTSpecial Weather StatementDLHDouglas29 min
Jun 5, 5:32 PM CDTSpecial Weather StatementDLHAshland28 min
Jun 5, 5:34 PM CDTSpecial Weather StatementDLHSawyer26 min
Jun 5, 5:59 PM CDTSpecial Weather StatementDLHSawyer31 min
Jun 5, 6:50 PM CDTSpecial Weather StatementDLHPrice25 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.